# SDR UPS07849784

- Difficulty date: May 11, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY DECLARED - LEFT MAIN GEAR LIGHTS DID NOT ILLUMINATE GREEN.  REPLACED BULBS WITH KNOWN BULBS THAT WORKED BUT STILL COULD NOT GET GREEN LIGHTS TO ILLUMINATE.  WITH THE FLAPS AT 35 DEG THE LANDING GEAR WARNING HORN DID NOT SOUND.  T/S AND FOUND FAULTY DOWN SWITCH ASSY PER DC8 MM 32-60-00-1.  REMOVED AND REPLACED FAULTY SWITCH.  A/C READY FOR SERVICE.
